H∞ Control with Transients for Singular Systems

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J, Xu, S and Zhou, S (2016) H∞ Control with Transients for Singular Systems. Asian Journal of Control, 18 (3). 817 - 827. ISSN 1561-8625

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34513
DOI 10.1002/asjc.1163
Official URL http://onlinelibrary.wiley.com/wol1/doi/10.1002/as...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords H-infinity; infinity; descriptor systems
Citations in Scopus 28 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login